On the non-isotropic fractional integrals generated by the ?-distance

Yükleniyor...
Küçük Resim

Tarih

2006

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Selcuk University Research Center of Applied Mathematics

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

The main purpose of this paper is to investigate the behaviour of non-isotropic fractional integrals generated by the ?-distance associated to a measure on a quasimetric space satisfying just a mild growth condition, namely that the measure of each ?-cube is controlled by a fixed power of its radius.

Açıklama

http://sjam.selcuk.edu.tr/sjam/article/view/162

Anahtar Kelimeler

λ-distance, λ-maesafe, Quasimetrik, Quasimetric, Kesirli integral, Fractional integral

Kaynak

Selcuk Journal of Applied Mathematics

WoS Q Değeri

Scopus Q Değeri

Cilt

7

Sayı

Künye

Sarıkaya, M. Z., Yıldırım, H. (2006). On the non-isotropic fractional integrals generated by the λ-distance. Selcuk Journal of Applied Mathematics, 7 (1), 17-23.